# SDR SCNA95194

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230500203
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-3 DOOR SLIDE WOULD NOT TEST.  REPLACED THE L-3 DOOR SLIDE IAW MM 25-61-01 AND THE SLIDE TESTED GOOD.
